I was doing fine Sat and Sun-no issues, no vertigo. Then this morn I started to get vertigo (the same type I've been getting the past wk-not too awful at all), took Valium, and it went away in about 1.5 hours. Then an hour later it came BACK but with a vengeance-full out incapacitated vomiting "please kill me now" vertigo. I have not had that since before my gent injection last July. And I have never had it come, and then go away, and then come back that quick. It must be to do with the shot--too coincidental to get this 3 days after the shot, after not having it that bad for almost a year. I have a call in to my doc to see what he thinks about why this happened. My husband thinks maybe the shot mechanically messed w/ something in the ear that made this happen. When I got the shot, my doc said I may still get some vertigo for about a wk til the shot kicks in, but he did not say it would be 1000 times WORSE! Is this normal? Does anyone know? The doc said if the vertigo didn't go away in a wk, he said he'd give me another shot at that time, but now I'm deathly afraid to have another! I guess I'll have to wait and see what happens over the next days. I still feel like total crap even now but at least i'm able to be up and around a little. It actually feels like it could possibly come again-please, God, no.